# SDR ASAA0670409

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31112
- Condition: Gouged
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN FUSELAGE SKIN REPAIRED IAW EA 5330 02073.
